# SDR SWAA040676

- Difficulty date: March 1, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 29,279 hours, 25,229 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 64540501
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN.  REMOVED AND REPLACED RECIRCULATING FAN PER MM.
